I've been on Excedrin migraine for over 10 yrs and I take anywhere from 12- 16 a day. I've noticed right upper side pain and cramping when I laugh. It seems swollen it also hurts after eating. My boyfriend thinks I'm crazy when I tell him this. Would I be worried?? Also it is uncomfortable to sleep on my left side because it feels swollen so I sleep on my right side to put pressure on it. Also excessive heartburn... Need answers plz.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.